By Topic

Applications of the Maxwellian Circuits to Linear Wire Antennas and Scatterers

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Li Li ; Wireless Commun. Res. Center, City Univ. of Hong Kong, Kowloon ; Yao-Wu Liu ; Mei, K.K. ; Kwok-Wa Leung

The recently proposed theory of Maxwellian circuits is demonstrated for applications to linear wire scatterers as well as to linear antennas. It is shown that for each integral equation of thin wire type, there exist coupled linear ordinary differential equations of currents and voltages, the solutions of which are identical to the integral equation, if the same boundary conditions of the integral equation are applied. The subsequence is that the coupled differential equations can be interpreted as equivalent circuit of new type named Maxwellian circuit. The equivalent circuit can provide physical insights to design engineers and computational advantages for broadband calculations. The highlight of this paper is to show both theoretically and numerically that the Maxwellian circuit components depend only on the geometry of the problem, not on the excitation or boundary conditions at the terminals

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:54 ,  Issue: 10 )